# SDR IPXA2575678

- Difficulty date: October 5, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 520 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BS 520, FRAME BENT BETWEEN STAR 16R AND 17R.  REPAIR MAIN CARGO COMPARTMENT STA 520 FRAME BENT BETWEEN STAR 16R, AND 17R IAW AAR EA 121043, AND EO B757-5310-48742-A.
